MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; BIO SOFT TISSUE FIXATN FASTNR
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 01/04/2024, it was reported by a distributor via email that an ar-1927bct-475 suture anchor metal tip broke off two anchors.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed due to not receiving the device for investigation or submitting images for evaluation.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are attributed to misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75M
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18565445
Report Number1220246-2024-00488
Device Sequence Number15101949
Product Code MAI
UDI-Device Identifier00888867237858
UDI-Public00888867237858
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927BCT-475
Device Lot Number15004446
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown